# SDR UIEA2019020403098

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,533 hours, 10,882 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 79275515
- Part serial: TLS189598
- Condition: Malfunctioned
- Location: Rt Engine Prv
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H ENGINE PRV STATUS MSG.( R&R PRV CONTROLLER IAW AMM 36-11-19. OPS CHECK GOOD @ THIS TIME. NO STATUS MSG PRESENT.  )
